# SDR UALA2011050502206

- Difficulty date: May 5, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 69,026 hours, 8,231 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105924001
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L EMERGENCY LIGHTS FELL OFF.  SECURED EMERGENCY LIGHT FITTINGS, NOW NORMAL.
